Sign in to follow this  
Followers 0

Winstrol and depression

10 posts in this topic

Posted (edited)

I've been doing a lot of reading about steroid use recently. Man, there's a lot to take in, but i'm interested and am doing my long and extensive research. Just one quick question....

If someone was doing a 6week oral winstrol cycle at 40mg a day and was getting mood swings/depression and low sex drive, would adding an over the counter test booster such as LA Muscle Norateen help combat this? Or does it not work like that?

Dont flame, just answer please.

Edited by kawikid

Share this post


Link to post
Share on other sites

Posted

I've never felt any of the sympton you talking about but I suppose I have run it with test always.

If you not happy then come off and clean up. Over the counter stuff has nothing on steroids and cant see it helping if it's test that you needing. No harm in trying if you struggling.

how's your diet and vitamins? you getting enough of everything?

Share this post


Link to post
Share on other sites

Posted

I'm still natty mate. I'm getting curious about "the other side" though and i'm starting to read up a bit about it. Just trying to get my head fully round it all before i even begin to make any desicions.

I'm finding that the internet is so full of contradictions and scare stories its hard to get a real view on it all.

So do you think the above scenario would work if libido was lost? I've read test booster are as good as useless, but the hype on the bottles would have you believe they're awesome.

Share this post


Link to post
Share on other sites

Posted

ye same here mate iv started my first proper course and just got started.then i go on the internet and scare myself by reading these storys

Share this post


Link to post
Share on other sites

Posted

run some prop with it .

Share this post


Link to post
Share on other sites

Posted

oh you havent started yet... I read that all wrong. had 4 hours sleep since yesterday 9am... dont listen to me then...

Share this post


Link to post
Share on other sites

Posted

Forget it. Found a good thread about test boosters. Totally useless.

Bloody internet, full of scare stories and sh!te. Thank f*ck for this site and the knowledge on it.

Share this post


Link to post
Share on other sites

Posted

If anything I'm more horny whenon gear then when not

Share this post


Link to post
Share on other sites

Posted

I have never had any of these symptoms from winnie, I have not talked to anyone that has either. Its not suppresive nor have I ever had it affect my mood, or sex drive.

May give you a dry feeling in the joints but that's about it.

Share this post


Link to post
Share on other sites

Posted

40 mg isn't a huge dose, I wouldn't have thought you would experience those side effects even if it was, the opposite if anything.

The sides listed could be caused by depresses test levels or depressed or elevated estrogen levels, winny won't cause any of these.

If in doubt run a test alongside it.

SD

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0